# SDR SWAA2024061986949

- Difficulty date: May 17, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 66,413 hours, 39,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 794 Rbl 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD FWD OF CARGO DOOR AROUND MULTIPLE NUT PLATE HOLES BS767+3 TO BS794 RBL22 WL156<[01] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED SHIELD AS PER SRM 51-40-02 AND DRAWING 146A0081.;[02] VERIFIED CORRECTIVE ACTION 1
